A descendent relation in genus 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 1, p. 171-191
@article{ASNSP_2000_4_29_1_171_0,
     author = {Belorousski, Pavel and Pandharipande, Rahul},
     title = {A descendent relation in genus 2},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {1},
     year = {2000},
     pages = {171-191},
     zbl = {0981.81063},
     mrnumber = {1765541},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_1_171_0}
}
Belorousski, Pavel; Pandharipande, Rahul. A descendent relation in genus 2. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 1, pp. 171-191. http://www.numdam.org/item/ASNSP_2000_4_29_1_171_0/

[AV] D. Abramovich - A. Vistoli, in preparation.

[BM] K. Behrend - YU. MANIN, Stacks of stable maps and Gromov-Witten invariants, Duke Math. J. 85 (1996), 1-60. | MR 1412436 | Zbl 0872.14019

[B] P. Belorousski, Chow rings of moduli spaces of pointed elliptic curves, Ph.D. thesis, University of Chicago, 1998.

[CH] L. Caporaso - J. Harris, Counting plane curves of any genus, Invent. Math. 131 (1998), 345-392. | MR 1608583 | Zbl 0934.14040

[D] B. Dubrovin, Geometry of 2D topological field theories, In "Integrable Systems and Quantum Groups" (Montecatini Terme, 1993), Lecture Notes in Math. 1620, Springer, Berlin, 1996, pp. 120-348. | MR 1397274 | Zbl 0841.58065

[DZ] B. Dubrovin - Y. Zhang, Bihamiltonian hierarchies in 2D Topological Field Theory at one-loop approximation, preprint, hep-th/9712232. | Zbl 0923.58060

[EHX] T. Eguchi - K. Hori - C.-S. Xiong, Quantum cohomology and Virasoro algebra, Phys. Lett. B 402 (1997), 71-80. | MR 1454328 | Zbl 0933.81050

[EX] T. Eguchi - C.-S. Xiong, Quantum cohomology at higher genus: toplogical recursion relations and virasoro conditions, Adv. Theor. Math. Phys. 2 (1998), 219-229. | MR 1635867 | Zbl 0910.32033

[EH] D. Eisenbud - J. Harris, The Kodaira dimension of the moduli space of curves of genus ≽ 23, Invent. Math. 90 (1987), 359-387. | Zbl 0631.14023

[Fa] C. Faber, Algorithms for computing intersection numbers on moduli spaces of curves, with an application to the class of the locus of Jacobians, preprint, alg-geom/9706006. | MR 1714822

[FP] W. Fulton - R. Pandharipande, Notes on stable maps and quantum cohomology, Algebraic Geometry-Santa Cruz 1995, 45-96, Proc. Sympos. Pure Math., 62, Part 2, Amer. Math. Soc., Providence, RI, 1997. | MR 1492534 | Zbl 0898.14018

[G1] E. Getzler, Intersection theory on M1,4 and elliptic Gromov-Witten invariants, J. Amer. Math. Soc. 10 (1997), 973-998. | MR 1451505 | Zbl 0909.14002

[G2] E. Getzler, Topological recursion relations in genus 2, in "Integrable systems and algebraic geometry (Kobe/Kyoto, 1997)", World Sci. Publishing, River Edge, NJ, pp. 73-106. | MR 1672112 | Zbl 1021.81056

[Gi] A. Givental, Equivariant Gromov-Witten invariants, Internat. Math. Res. Notices 1996, no. 13, 613-663. | MR 1408320 | Zbl 0881.55006

[Gr] T. Graber, Ph.D. thesis, UCLA, 1998.

[GP1] T. Graber - R. Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999), 487-518. | MR 1666787 | Zbl 0953.14035

[GP2] T. Graber - R. Pandharipande, in preparation.

[HM] J. Harris - D. Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), 23-86. | MR 664324 | Zbl 0506.14016

[KK] A. Kabanov - T. Kimura, Intersection numbers and rank one Cohomological Field Theories in genus one, Comm. Math. Phys. 194 (1998), 651-674. | MR 1631493 | Zbl 0974.14018

[Ke] S. Keel, Intersection theory of moduli space of stable N-pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992), 545-574. | MR 1034665 | Zbl 0768.14002

[Ko] M. Kontsevich, Enumeration of rational curves via torus actions, In "The moduli Space of Curves", R. Dijkgraaf - C. Faber - G. van der Geer (eds.) Birkhauser, 1995, pp. 335-368. | MR 1363062 | Zbl 0885.14028

[KM1] M. Kontsevich - Yu. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Commun. Math. Phys. 164 (1994), 525-562. | MR 1291244 | Zbl 0853.14020

[KM2] M. Kontsevich - Yu. Manin, Quantum cohomology of a product, with an appendix by R. Kaufmann, Invent. Math. 124 (1996), 313-339. | MR 1369420 | Zbl 0853.14021

[KM3] M. Kontsevich - Yu. Manin, Relations between the correlators of the topological sigma-model coupled to gravity, Comm. Math. Phys. 196 (1998), 385-398. | MR 1645019 | Zbl 0946.14032

[P] R. Pandharipande, A Geometric Construction of Getzler's Relation in H*(M1,4, Q), Math. Ann. 313 (1999), 715-729 (electronic). | MR 1686935 | Zbl 0933.14035

[R] Z. Ran, The degree of a Severi variety, Bull. Amer. Math. Soc. 17 (1987), 125-128. | MR 888887 | Zbl 0629.14020

[RT1] Y. Ruan - G. Tian, A mathematical theory of quantum cohomology, J. Diff. Geom. 42 (1995), 259-367. | MR 1366548 | Zbl 0860.58005

[RT2] Y. Ruan - G. Tian, Higher genus symplectic invariants and sigma model coupled with gravity, Invent. Math. 130 (1997), 455-516. | MR 1483992 | Zbl 0904.58066

[V] A. Vistoli, Chow groups of quotient varieties, J. Algebra 107 (1987), 410-424. | MR 885804 | Zbl 0627.14005

[W] E. Witten, Two-dimensional gravity and intersection theory on moduli space, Surveys in differential geometry (Cambridge, MA, 1990), 243-310. | MR 1144529 | Zbl 0757.53049